# SDR TRAX200701347

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 19,066 hours, 15,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT INOP.  WILL NOT TURN OFF.  BATTERY DEAD.
